# SDR DALA2020022101313

- Difficulty date: February 20, 2020
- Submitted: February 21, 2020
- Operation: Air carrier
- Aircraft: N907DE
- Make and model: Doug MD-88
- Aircraft serial: 53416
- Aircraft time: 70,116 hours, 51,615 cycles
- System (JASC): 5531 · Vertical Stabilizer, Spar/Rib
- Part: Spar Cap
- Condition: Cracked
- Location: Vertical Stab
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

VERTICAL STABILIZER LEADING EDGE SPAR CAP CARCK. REPETITIVE INSPECTION NEEDS TO BE PERFORMED EVERY 3000 FLIGHT CYCLES, THIS IS INCORPORATED INTO ER/A 585429-14. (LP1497972)
